Header

UZH-Logo

Maintenance Infos

Aperiodic colorings and tilings of Coxeter groups


Dranishnikov, A; Schroeder, V (2007). Aperiodic colorings and tilings of Coxeter groups. Groups, Geometry, and Dynamics, 1(3):311-328.

Abstract

We construct a limit aperiodic coloring of hyperbolic groups. Also we construct limit strongly aperiodic strictly balanced tilings of the Davis complex for all Coxeter groups.

Abstract

We construct a limit aperiodic coloring of hyperbolic groups. Also we construct limit strongly aperiodic strictly balanced tilings of the Davis complex for all Coxeter groups.

Statistics

Downloads

85 downloads since deposited on 10 Dec 2009
11 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:2007
Deposited On:10 Dec 2009 14:53
Last Modified:05 Apr 2016 13:23
Publisher:European Mathematical Society
ISSN:1661-7207
Additional Information:Free Sample Available: contact publisher.
Official URL:http://www.ems-ph.org/journals/show_abstract.php?issn=1661-7207&vol=1&iss=3&rank=5
Related URLs:http://arxiv.org/abs/math/0611084

Download

Preview Icon on Download
Preview
Content: Accepted Version
Filetype: PDF (Accepted manuscript, Version 2)
Size: 223kB
Preview Icon on Download
Preview
Content: Accepted Version
Filetype: PDF (Accepted manuscript, Version 1)
Size: 197kB